# SDR SWAA2023102303254

- Difficulty date: September 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 50,935 hours, 30,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA CORROSION AT FLOOR SUPPORT STRAP BETWEEN STA 1016-1040 LBL 3'<[01] CLEAN AREA AT FLOOR SUPPORT STRAP BETWEEN STA 1016-1040 AND LBL 3' REF SOPM 20-30-03; TREAD AND PRIMER REF AMM 51-21-41-370-803 & AMM 51-21-72-370-804;[02] VERIFIED STEP # 1
